# SDR 96UAL900469

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155UA
- Make and model: Boeing 747123
- Aircraft serial: 20104
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: E, J, A

## Discrepancy

AFTER TAKEOFF, NR 4 ENGINE EPR DROPPED FROM 1.44 TO 1.26, FUEL FLOW LOW, NR 4 GENERATOR BREAKER TRIPPED, BOTH NR 4 FIRE INDICATIONS APPROACHED FIRE RANGE.  SHUT DOWN ENGINE.  *S/D*  ENGINE WAS REMOVED AND TESTED.  TEST CELL PERSONNEL WERE UNABLE TO DUPLICATE THE CONDITION.  THE AIRCRAFT HAS NOT EXPERIENCED ANY RECURRING PROBLEMS WITH A DIFFERENT ENGINE INSTALLED.
